Topological transversality. Applications to initial-value problems
Annales Polonici Mathematici, Tome 48 (1988) no. 3, pp. 247-252
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_ap_48_3_247_252,
author = {J. W. Lee and D. O'Regan},
title = {Topological transversality. {Applications} to initial-value problems},
journal = {Annales Polonici Mathematici},
pages = {247--252},
year = {1988},
volume = {48},
number = {3},
doi = {10.4064/ap-48-3-247-252},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/ap-48-3-247-252/}
}
TY - JOUR AU - J. W. Lee AU - D. O'Regan TI - Topological transversality. Applications to initial-value problems JO - Annales Polonici Mathematici PY - 1988 SP - 247 EP - 252 VL - 48 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.4064/ap-48-3-247-252/ DO - 10.4064/ap-48-3-247-252 LA - en ID - 10_4064_ap_48_3_247_252 ER -
%0 Journal Article %A J. W. Lee %A D. O'Regan %T Topological transversality. Applications to initial-value problems %J Annales Polonici Mathematici %D 1988 %P 247-252 %V 48 %N 3 %U http://geodesic.mathdoc.fr/articles/10.4064/ap-48-3-247-252/ %R 10.4064/ap-48-3-247-252 %G en %F 10_4064_ap_48_3_247_252
J. W. Lee; D. O'Regan. Topological transversality. Applications to initial-value problems. Annales Polonici Mathematici, Tome 48 (1988) no. 3, pp. 247-252. doi: 10.4064/ap-48-3-247-252
Cité par Sources :